# SDR YENA2021021900105

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, EC E21-030-01 FUSELAGE/ CFII RH WFF FR52/ CRACK- PERMANENT REPAIR.   MAJOR REPAIR.
